How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42805
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

Father just ingested s spiriva inhaler tablet what do I need

Customer Question

Father just ingested his spiriva inhaler tablet what do I need to do
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

this is a common problem

he might get some upset stomach or dry mouth symptoms, but most people to swallow the capsule don't get symptoms or side effects

he should let his doctor know

and use the spiriva tomorrow as directed inhaled.

he can drink some extra water to help make it go down his esophagus.

he should be fine

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Expert:  Dr Basu replied 1 year ago.

Hi there,

This is Dr Basu, experienced Internal Medicine Specialist.

I am here to address your concerns and provide great service.

Spiriva is an anticholinergic in action.

However, when this is ingested in full, it will not usually break down in the stomach.

So no symptoms will be experienced usually.

However, your father still needs to take spiriva properly.

Hence, he can take another spiriva tablet properly by inhalation.

Best wishes,

It was my pleasure to help you today.

If I have answered all your questions, Please rate my response Excellent (click on the 5th star).

Please bookmark my profile for asking further questions!

This is the link to my profile:

http://www.justanswer.com/medical/expert-mysticdoc/

Expert:  Dr. David replied 1 year ago.

This is Dr. David

I was the first expert to help you.

I told you that side effects would be unlikely.

he might need more help with his medications if he is having difficulty taking Spiriva.

he might benefit from a visiting nurse to help him with his medications or switching to ipratropium inhaled nebulizer therapy which might be easier for him.

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com